Saint Charles, MO
A 24-year-old female asked:
is it possible for serotonin toxicity to develop from intense exercise while on 90mg duloxetine? started exercising this week and feel like i did when i had serotonin syndrome in the past.
2 doctor answers • 2 doctors weighed in
Family Medicine 9 years experience
Likely drug combo: If indeed you are experiencing serotonin syndrome as previously diagnosed, it is most likely is due to the combination of medication you have listed. Trazodone blocks the re-uptake of serotonin and the combination with duloxetine increases the likely hood of serotonin syndrome. In addition, there have been reported cases as well with Concerta. This can be deadly. Contact your doctor ASAP.
635 viewsAnswered >2 years ago
Family Medicine 32 years experience
Rhabdo: Possible. Dloxetine is associated with rhabdomyolisi. The exercise could be a factor here. I would talk to your provider.
610 viewsAnswered >2 years ago
Last updated Jul 17, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.